# SDR SWAA075811

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 67,235 hours, 61,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Bs 259 S19-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 259.5, BETWEEN STR 19L AND STR 23L.  REPAIRED SKIN PER SRM.
